A Class of Convex Preferences Without Concave Representation
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil) in its journal Revista Brasileira de Economia.
Volume (Year): 64 (2010)
Issue (Month): 1 (March)
Contact details of provider:
Postal: Praia de Botafogo 190, sala 1100, Rio de Janeiro/RJ - CEP: 22253-900
Web page: http://epge.fgv.br
More information through EDIRC
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Reny, Philip J., 2013. "A simple proof of the nonconcavifiability of functions with linear not-all-parallel contour sets," Journal of Mathematical Economics, Elsevier, vol. 49(6), pages 506-508.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Núcleo de Computação da EPGE).
If references are entirely missing, you can add them using this form.